×

zbMATH — the first resource for mathematics

Analysis on the critical speed of traveling waves. (English) Zbl 1113.35097
Summary: The note is concerned with a time-delayed reaction–diffusion equation with nonlocality for the population dynamics of single species. For the critical speed of traveling waves, we give a detailed analysis on its location and asymptotic behavior with respect to the parameters of the diffusion rate and mature age, respectively.

MSC:
35K57 Reaction-diffusion equations
35R10 Functional partial differential equations
92D25 Population dynamics (general)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Gourley, S.A.; Ruan, S., Dynamics of the diffusive nicholson’s blowflies equation with distributed delay, Proc. roy. soc. Edinburgh sect. A, 130, 1275-1291, (2000) · Zbl 0973.34064
[2] Liang, D.; Wu, J., Traveling waves and numerical approximations in a reaction – diffusion equation with nonlocal delayed effect, J. nonlinear sci., 13, 289-310, (2003) · Zbl 1017.92024
[3] C.-K. Lin, C.T. Lin, M. Mei, J.W.-H. So, Nonlinear asymptotic stability of traveling waves for a nonlocal reaction – diffusion equation, preprint
[4] Mei, M.; So, J.W.-H.; Li, M.Y.; Shen, S.S.P., Asymptotic stability of traveling waves for the nicholson’s blowflies equation with diffusion, Proc. roy. soc. Edinburgh sect. A, 134, 579-594, (2004) · Zbl 1059.34019
[5] M. Mei, J.W.-H. So, Stability of strong traveling waves for a nonlocal time-delayed reaction – diffusion equation, preprint · Zbl 1148.35093
[6] Metz, J.A.J.; Diekmann, O., ()
[7] C. Ou, J. Wu, Persistence of wavefronts in delayed non-local reaction – diffusion equations, preprint · Zbl 1117.35037
[8] So, J.W.-H.; Wu, J.; Zou, X., A reaction – diffusion model for a single species with age structure. (I) travelling wavefronts on unbounded domains, Proc. roy. soc. lond. ser. A, 457, 1841-1853, (2001) · Zbl 0999.92029
[9] So, J.W.-H.; Zou, X., Traveling waves for the diffusive nicholson’s blowflies equation, Appl. math. comput., 122, 385-392, (2001) · Zbl 1027.35051
[10] Thieme, H.; Zhao, X.-Q., Asymptotic speeds of spread and traveling waves for integral equation and delayed reaction – diffusion models, J. differential equations, 195, (2003), 430-370 · Zbl 1045.45009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.